MAUDE Adverse Event Report: SPECIALTY SILICONE FABRICATORS (TRELLEBORG) LENSX LASER SYSTEM; OPHTHALMIC FEMTOSECOND LASER

SPECIALTY SILICONE FABRICATORS (TRELLEBORG) LENSX LASER SYSTEM; OPHTHALMIC FEMTOSECOND LASER
Model Number 550
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available the manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A non healthcare professional reported plastic thread glued attached to the base of patient interface came in contact with patient's left eye during cataract surgery.
 
Additional Manufacturer Narrative
Additional information provided in h.3., h.6., and h.11.The investigation conducted a non-conformance review of the reported lot number.No deviations, were identified and all corresponding production release specifications defined in the device master record were met.' multiple low image resolution images appear to show splatter of some type of substance onto the patient interface lens.Based on the images alone, we are unable to ascertain the identity and origin of the lens substance and/or object.Loctite curing process was incomplete causing light splatter of loctite onto the patient interface lens from the bonded port.The root cause of the customer's complaint could not be conclusively determined as product was not returned and the condition of the product could not be verified.The image provided by the customer was assessed but no failure mode could be ascertained from the image.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
LENSX LASER SYSTEM
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
SPECIALTY SILICONE FABRICATORS (TRELLEBORG)
2761 walnut ave
tustin CA 92780
Manufacturer (Section G)
SPECIALTY SILICONE FABRICATORS (TRELLEBORG)
2761 walnut ave
tustin CA 92780
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22217645
Report Number1644019-2025-01891
Device Sequence Number12799085
Product Code OOE
UDI-Device Identifier00380659981630
UDI-Public(01)00380659981630(17)251231(11)240213(10)16JLC7
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K101626
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number550
Device Catalogue Number8065998163
Device Lot Number16JLC7
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LENSX LASER SYSTEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale